| Model Number |
GIF-N180 |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device has not been returned to omsc but was returned to olympus europa (b)(4).(b)(4) sent the device to a third party laboratory for microbiological testing.As a result of the testing, no microbe was detected from the sample collected from the all channels of the device.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that as a result of microbiological testing by the user facility, bacteria were detected from the water sample collected from the subject device.Other detailed information such as the number of microbes or the reprocessing method was not provided.There was no report of infection associated with this report.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Customer service department of olympus europa (b)(4) checked the subject device and found the following.The connecting part of bending section and insertion tube had worn.The exact cause of the reported event could not be conclusively determined.If additional information becomes available, this report will be supplemented.